# SDR I5EA2020011402

- Difficulty date: January 8, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 44,070 hours, 57,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT M1695, STA565, WL213, RBL68
